A test of a multivariate normal mean with composite hypotheses determined by linear inequalities
Biometrika · 1980 · Volume 67 · Issue 2
Abstract
In this paper we propose a new multivariate generalization of a one-sided test in a way-different from that of Kud⊚ (1963). Let X be a p -variate normal random variable with the mean vector μ. and a known covariance matrix. We consider the null hypothesis that μ. lies on the boundary of a convex polyhedral cone determined by linear inequalities; the alternative is that μ lies in its interior. A two-sided version is also discussed. This paper provides likelihood ratio tests and some applications along with some discussion of the geometry of convex polyhedral cones.
Enable JavaScript for citation tools and additional paper interactions.